Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$ H\sb{2}$ of the commutator subgroup of a knot group


Author: D. W. Sumners
Journal: Proc. Amer. Math. Soc. 28 (1971), 319-320
MSC: Primary 55.20
DOI: https://doi.org/10.1090/S0002-9939-1971-0275416-9
MathSciNet review: 0275416
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A short topological proof is given for the well-known theorem that if $ G$ is a knot group and $ G'$ its commutator subgroup, then $ {H_2}(G';Z) = 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0275416-9
Keywords: Commutator subgroup of a knot group, homology of groups, infinite cyclic covering space
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society